# SDR AMTA200700001

- Difficulty date: December 31, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Engine: Rroyce RB211535E4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 16160002
- Part serial: 0675
- Condition: Unserviceable
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLL OUT, LOST RT HYD SYSTEM.  RT ENGINE IB THRUST REVERSER ACTUATOR LEAKING.  REPLACED ACTUATOR, RESERVICED HYDRAULICS.  OP NORMAL, NO LEAKS.  (K)
